Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Have depression, tiredness, didn t get periods. Had hysterectomy. Informed almost through menopause

hello, I had a hysterectomy 4 years ago.i was told i may go through early menopause.My body recently has gone through huge changes and i have been tested by my gp.She said i was about 78% through maybe only 2-3 periods left...but i dont get my periods , i got confused i thought i was still pre menopausal.My depression and tiredness has been intensefor 2 years now i realise it may soon be overand have reckonised it .But i'm not sure if that is what my gp was saying
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Hello, Need to know your age,reason for hysterectomy?if ovaries were removed or not?
It does not make sense to talk about 2-3 periods left after hysterectomy!
You may be starting to have menopausal symptoms.If so Hormone Replacement Therapy after General Check up to rule out any contraindications may be useful to you
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor